... it's results as far as my depression goes, I'm having some side effects. Mainly waves of nausea, loss of appetite and upset stomach. Can anyone recommend a good herbal tea to help w the stomach issues? If possible I like to take the natural route w things - don't want to add yet another med to deal w side effects of this med. Thanks so much in advance!!!
Hi, dueser!! Sorry to hear about the GI situation but the good news is it will probably pass soon. As far as herbal teas the two on your hit parade are ginger and peppermint ~ both exceptionally good for stomach upsets. You should be able to find ready-made teas at any good supermarket or natural foods store or you can make your own by simply steeping the fresh ingredients to taste.. Another option would be ginger ale ~ if you can find the real stuff ~ and plain white soda crackers or milk toast if you're not lactose intolerant. They all will help dispel and break down the stomach acids and fats that are causing your queasiness.
Hope this helps head you towards some relief and others will be chiming in soon with additional suggestions.
Happy Holidays, WCV
dueser; CANT do any better than what WCV told you but I had the same problem and now like clock work you have to remind yourslef to eat something several times a day prior to the stomach acting up and the side effects do go away as it gets used to it. Chuck1957 EAT you need the food no matter what and it calms down my stomach.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2011 • 1 answer
Posted 28 Feb 2012 • 1 answer
Posted 6 Feb 2013 • 3 answers
Hi iv been using nexplanon for 4 to 5 months after I had my daughter I have strong symptoms such as?
Posted 8 Jan 2015 • 2 answers
Posted 22 Dec 2015 • 1 answer